# SDR AALA201506309005

- Difficulty date: June 6, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: D57460184206
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING NR 1 SLAT, NR 4 TRACK ANTI-ROTATION FITTING BROKEN.  REPAIRED IAW SRM 57-40-00 PARAGRAPH 5 Y 3 1 REPAIR PROCEDURE B.
